# SDR SABA290041

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bird Strike
- Location: Rt Propeller
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GNV/CLT - FLT 5061 - UPON ARRIVAL INTO THE CHARLOTTE AREA, PILOT REPORTED HE TOOK A SMALL BIRD STRIKE ON THE RIGHT PROPELLER.  NO IN-FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT CHARLOTTE WITH NO OTHER PROBLEMS.  MAINTENANCE COMPLETED A BIRD STRIKE INSPECTION.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
